# SDR SWAA111903

- Difficulty date: March 8, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- Aircraft time: 79,389 hours, 73,083 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552985
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND L2 DOOR LWR FWD CORNER CRACKED, STA 960, ABOVE STR 17R.  REPAIRED DOOR PER SRM.
